I am a 50-yr. old female, and when I walk any distance or climb stairs, my leg muscles feel fatigued and my legs feel very heavy. Also, my arms and shoulders feel the same way (I cannot hold a phone without my arm muscles feeling fatigued).
Recent lab work (saw doctor last week about this) came back negative for everything.
Medications I take are Avapro 150mg, baby aspirin, Centrum 50+, Caltrate, 50,000 mg of Vitamin D (for 3 more months).
In February when I had my last physical all was well. The pain started after I began taking the vitamins and the extra vitamin D.
What could this be and what can I do about it, it is becoming debilitating.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?